Bulletin (New Series) of the American Mathematical Society

The restricted simple Lie algebras with a two-dimensional Cartan subalgebra

Richard E. Block and Robert Lee Wilson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 4 (1979), 682-684.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544585

Mathematical Reviews number (MathSciNet)
MR532552

Zentralblatt MATH identifier
0415.17010

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras 17B05: Structure theory

Citation

Block, Richard E.; Wilson, Robert Lee. The restricted simple Lie algebras with a two-dimensional Cartan subalgebra. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 4, 682--684. https://projecteuclid.org/euclid.bams/1183544585


Export citation

References

  • 1. R. E. Block, On the Mills-Seligman axioms for Lie algebras of classical type, Trans. Amer. Math. Soc. 121 (1966), 378-392.
  • 2. R. E. Block, Determination of the differentiably simple rings with a minimal ideal, Ann. of Math. (2) 90 (1969), 433-459.
  • 3. N. Jacobson, Lie algebras, Wiley, New York, 1962.
  • 4. V. G. Kac, On the classification of simple Lie algebras over a field of nonzero characteristic, Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), 385-408 = Math. USSR-Izv. 4 (1970), 391-413.
  • 5. V. G. Kac, Description of filtered Lie algebras with which graded Lie algebras of Cartan type are associated, Izv. Akad. Nauk SSSR 38 (1974), 800-838 (Errata, 40 (1976), 1415) = Math. USSR-Izv. 8 (1974), 801-835.
  • 6. I. Kaplansky, Lie algebras of characteristic p, Trans. Amer. Math. Soc. 89 (1958), 149-183.
  • 7. A. I. Kostrikin and I. R. Šafarevič, Cartan pseudogroups and Lie p-algebras, Dokl. Akad.Nauk SSSR 168 (1966), 740-742 = Soviet Math. Dokl. 7 (1966), 715-718.
  • 8. A. I. Kostrikin and I. R. Šafarevič, Graded Lie algebras of finite characteristic, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 251-322 = Math. USSR-Izv. 3 (1969), 237-304.
  • 9. G. B. Seligman, Modular Lie algebras, Ergebnisse der Math., Band 40, Springer-Verlag, New York, 1967.
  • 10. B. Weisfeiler, On the structure of the minimal ideal of some graded Lie algebras in characteristic p > 0, J. Algebra 53 (1978), 344-361.
  • 11. R. L. Wilson, A structural characterization of the simple Lie algebras of generalized Cartan type over fields of prime charcteristic, J. Algebra 40 (1976), 418-465.
  • 12. R. L. Wilson, Simple Lie algebras of toral rank one, Trans. Amer. Math. Soc. 236 (1978), 287-295.
  • 13. D. J. Winter, On the toral structure of Lie p-algebras, Acta Math. 123 (1969), 69-81.